MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, APSII, HAND CONTROL
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, it was reported by a sales representative via (b)(6) that an ar-8330h shaver handpiece "shocked" the operator when in use.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was received 11/24/2025 that there was not any exposed wiring, the shock did not require any medical treatment, it was not prolonged and the environment was not dry.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation: no visual defects were noted.Functional evaluation: the device was subjected to functional testing per (b)(4), section 6.3.All requirements were met.A water leak test was performed per (b)(4) no leakage noted.The device was subjected to a continuity test in order to test for electrical shorts.None were found.An electrical safety test was also performed using a known, good shaver console.No issues were identified.(refer to engineering_memo_case (b)(4), attached.) further examination was performed in an attempt to recreate the event reported by the customer.Again, no issues were noted.(refer to mtf-mdr-case-(b)(4), attached.) the reported event is not confirmed.It is plausible that the customer's experience was the result of electrostatic discharge.This would result from clothing (e.G.Scrubs, smocks) that allow for the buildup of a negative charge through friction, creating a voltage potential difference between the individual and any conductive metal on the disconnected device.

Brand Name
SHAVER HP, APSII, HAND CONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23498986
Report Number1220246-2025-05032
Device Sequence Number21080989
Product Code HWE
UDI-Device Identifier00888867043237
UDI-Public(01)00888867043237(11)180215(10)10189342
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, APSII, HAND CONTROL
Device Catalogue NumberAR-8330H
Device Lot Number10189342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Distributor Facility Aware Date10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/24/2025
01/15/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/23/2025
01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown